Fever After Administration Of Vitamin A.?
Good night. I want to ask about the provision of vit. A what can cause fever ?? Because this morning my child was given vit immune. A and now has a fever. thank you
Hello Ms. Neng! Thank you for asking at HealthReplies.com.
Provision of vitamin A is not included in immunization. Provision of vitamin A in children aims to prevent the occurrence of vitamin A deficiency which can be dangerous for children. Provision of vitamin A can reduce mortality in children, especially due to diarrhea. Vitamin A also plays a very important role in children's eyesight. Children who lack vitamin A will experience vision problems. Provision of vitamin A in general does not make children have a fever. If the child has a fever, there may be other causes, not as a result of giving vitamin A. As a first aid kit, you can give paracetamol according to the dosage printed on the package according to your child's body weight. You can also warmly compress the folds of your child, such as underarms. If the fever is high, does not go down, or stay for 3 days, immediately bring your child to see a doctor, especially a pediatrician.
That's all information from me. I hope this helps.